ADVERTISEMENT
ADVERTISEMENT

Q. After conjunctivitis, my eyesight has become blurred. Why?

Answered by
Dr. Asif Manzoor
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 10, 2016 and last reviewed on: Nov 02, 2019

Hi doctor,

My age is 26. My problem started with an incident while cutting my nail and a piece of the nail hit my right eye. Luckily, it was a minor cut. I consult with a doctor and his medicine solved my problem. After some days, conjunctivitis attacked my right eye and spread into both the eyes. I consulted again with my doctor and with the advised medicine, it was cleared. But, after some days of conjunctivitis, my right eyesight started to become blurred. Then, I consulted my doctor and at first, he gave me Lotte M and Refresh tear to use. After using that for a month my sight became clear again. But, the problem is after stopping the medicine my eyesight started to become a little blurry and my eye sometimes feels gluey. My doctor changed my medicine and gave Lotte pro, but my right eye stays clear only when I use the medicine. It has been happening for the past eight months. Please tell me the reason for my problem. What should I do now?

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

  • From the history you described, I think you had adenoviral conjunctivitis and after that blurry vision was due to post adenoviral subepithelial keratitis.
  • Sometimes, adenoviral is resolved without involving the cornea. But, if it involve, then the problem will take time to resolve. Your doctor is giving you the steroids (Loteprednol), which is a milder steroid and has a fewer side effects like intraocular pressure rise.
  • It will help to control keratitis. But, it may take months to completely resolve.
  • Do not worry. Just follow your doctor's instruction. He is doing the best.
  • You can use the drops and keep visiting your doctor for checking the intraocular pressure because some people are steroid responders and there pressure inside eye gets too high. That is a concern whenever you use steroid for longer duration.

For further information consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is it advisable to take CoAmoxiclav for 14 days to cure tonsillitis?

.. phlegm itself shows your suffering from a secondary bacterial infection. If sputum is there then it may be originating from lower respiratory or sinuses. So that is why your doctor has adviced two weeks course of antibiotics. So please continue ab...   Read full

What is the reason for continuous eye allergy and irritation?

.. to be a generalized allergy with sneezing, cold eye symptoms and headache which could be due to sinusitis, pharyngitis and allergic conjunctivitis. This can be triggered either because of a drop in your anti-allergic immunity or any form of new ex...   Read full

The eye drops drain into my mouth. Is it dangerous?

Hello doctor, The eye drops Loteprednol and Tobramycin drain into my mouth through my eye ... The next time when you put drops, put pr...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»
Importance of Sex Hormones - Types, Functions, Normal Ranges, and Roles
Sex hormones are steroids produced in the body that control sexual development, pregnancy, and overall health. Read belo...  Read more»

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.